Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 26, NWS Cleveland, OH

April 14, 2019Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Apr 14, 2019, 6:42 PM EDT for Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio. It was in force for 78 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2019, 6:42 PM EDT (22:42 UTC)
Expired
Apr 14, 2019, 8:00 PM EDT
In force
78 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA

The radar

The Buffalo radar (KBUF), 153 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 6:48 PM EDTTORNADOSpringboro, PAAN EF0 TORNADO OCCURRED IN SPRINGBORO, PENNSYLVANIA ON SUNDAY APRIL 14TH AT APPROXIMATELY 648PM. THE TORNADO WAS ONLY BRIEFLY ON THE GROUND BUT CAUSED DAMAGE TO SEVERAL HOMES ALONG BEAVER STREET THEN LIFTED NEAR NORTH MAIN STREET AND ELM. LARGE TREES FELL ALON
Apr 14, 6:49 PM EDTTSTM WND DMGConneautville, PASTRUCTURAL DAMAGE TO A HOUSE REPORTED ON CENTER STREET.
Apr 14, 6:50 PM EDTFUNNEL CLOUD2 E Conneaut Lake, PA
Apr 14, 6:54 PM EDTTSTM WND DMG5 Ese Albion, PABARN ROOF BLOWN OFF NEAR CROSSINGVILLE AND PAGEVILLE RDS.
Apr 14, 6:58 PM EDTTSTM WND DMGLinesville, PALARGE TREE DOWN AND .75 INCH HAIL REPORTED.
Apr 14, 7:02 PM EDTHAIL 15 E Conneautville, PA
Apr 14, 7:05 PM EDTHAIL 1.5Edinboro, PA
Apr 14, 7:08 PM EDTHAIL 1.52 Sse Edinboro, PA
Apr 14, 7:10 PM EDTTSTM WND DMG5 Ene Mckean, PATREES AND POWER LINES DOWN AT PEACH STREET AND LEE ROAD IN SUMMIT TOWNSHIP.
Apr 14, 7:10 PM EDTTSTM WND GST 804 Ne Mckean, PA
Apr 14, 7:15 PM EDTHAIL 0.75Edinboro, PA
Apr 14, 7:25 PM EDTHAIL 1.25Waterford, PA
Apr 14, 7:25 PM EDTHAIL 24 N Wattsburg, PACORRECTS PREVIOUS HAIL REPORT FROM 4 N WATTSBURG.
Apr 14, 7:29 PM EDTHAIL 1.57 Sse North East, PASIDING HEAVILY DAMAGED TO THREE STRUCTURES DUE TO HAIL.
Apr 14, 7:34 PM EDTHAIL 14 N Wattsburg, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 4:11 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1674 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

254 
WUUS51 KCLE 142242
SVRCLE
OHC007-PAC039-049-150000-
/O.NEW.KCLE.SV.W.0026.190414T2242Z-190415T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
642 PM EDT Sun Apr 14 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Eastern Ashtabula County in northeastern Ohio...
  Erie County in northwestern Pennsylvania...
  Crawford County in northwestern Pennsylvania...

* Until 800 PM EDT.

* At 642 PM EDT, severe thunderstorms were located along a line
  extending from near Albion to Pymatuning Central, moving northeast
  at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Erie, Meadville, Conneaut, Edinboro, Titusville, North East, Union
  City, Girard, North Kingsville, Cambridge Springs, Waterford,
  Albion, Andover, Linesville, Wattsburg, Adamsville, Pymatuning
  Central, Riceville, Harmonsburg and Guys Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for northeastern
Ohio.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4162 7982 4149 8000 4150 8069 4194 8066
      4204 8031 4212 8013 4213 8015 4214 8009
      4215 8011 4214 8014 4217 8012 4217 8008
      4215 8010 4215 8006 4227 7977 4201 7976
      4199 7961 4162 7961
TIME...MOT...LOC 2242Z 221DEG 52KT 4193 8046 4159 8049 

HAIL...1.00IN
WIND...60MPH
 
$$

Saunders
5 follow-up statements
833 
WWUS51 KCLE 142246 RRB
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
646 PM EDT Sun Apr 14 2019

OHC007-PAC039-049-150000-
/O.CON.KCLE.SV.W.0026.000000T0000Z-190415T0000Z/
Ashtabula OH-Erie PA-Crawford PA-
646 PM EDT Sun Apr 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR EASTERN ASHTABULA...ERIE AND CRAWFORD COUNTIES...

At 646 PM EDT, severe thunderstorms were located along a line
extending from near Girard to near Linesville, moving northeast at 60
mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Erie, Meadville, Conneaut, Edinboro, Titusville, North East, Union
City, Girard, North Kingsville, Cambridge Springs, Waterford, Albion,
Andover, Linesville, Wattsburg, Adamsville, Pymatuning Central,
Riceville, Harmonsburg and Guys Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for northeastern
Ohio. A Tornado Watch also remains in effect until 300 AM EDT for
northwestern Pennsylvania.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4162 7982 4149 8000 4150 8069 4194 8066
      4204 8031 4212 8013 4213 8015 4214 8009
      4215 8011 4214 8014 4217 8012 4217 8008
      4215 8010 4215 8006 4227 7977 4201 7976
      4199 7961 4162 7961
TIME...MOT...LOC 2246Z 221DEG 52KT 4196 8042 4162 8045 

HAIL...1.50IN
WIND...70MPH
 
$$

Saunders
195 
WWUS51 KCLE 142305
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
705 PM EDT Sun Apr 14 2019

OHC007-142313-
/O.CAN.KCLE.SV.W.0026.000000T0000Z-190415T0000Z/
Ashtabula OH-
705 PM EDT Sun Apr 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ASHTABULA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EDT for northeastern
Ohio. A Tornado Watch also remains in effect until 300 AM EDT for
northwestern Pennsylvania.

LAT...LON 4162 7961 4162 7982 4149 8000 4150 8052
      4198 8051 4204 8031 4212 8013 4213 8015
      4214 8009 4215 8011 4214 8014 4217 8012
      4217 8008 4215 8010 4215 8006 4227 7978
      4201 7976 4199 7961
TIME...MOT...LOC 2303Z 221DEG 52KT 4215 8020 4181 8023 

$$

PAC039-049-150000-
/O.CON.KCLE.SV.W.0026.000000T0000Z-190415T0000Z/
Erie PA-Crawford PA-
705 PM EDT Sun Apr 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR ERIE AND CRAWFORD COUNTIES...

At 703 PM EDT, severe thunderstorms were located along a line
extending from near Erie to 7 miles southwest of Edinboro, moving 
northeast at 60 mph. At 703 PM, Trained spotter reports quarter-
sized hail 5 miles east of Conneautville.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Erie, Meadville, Edinboro, Titusville, North East, Union City,
Girard, Cambridge Springs, Waterford, Albion, Linesville, Wattsburg,
Adamsville, Canadohta Lake, Pymatuning Central, Riceville,
Harmonsburg, Northwest Harborcreek, Lincolnville and Guys Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for northeastern
Ohio. A Tornado Watch also remains in effect until 300 AM EDT for
northwestern Pennsylvania.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4162 7961 4162 7982 4149 8000 4150 8052
      4198 8051 4204 8031 4212 8013 4213 8015
      4214 8009 4215 8011 4214 8014 4217 8012
      4217 8008 4215 8010 4215 8006 4227 7978
      4201 7976 4199 7961
TIME...MOT...LOC 2303Z 221DEG 52KT 4215 8020 4181 8023 

HAIL...1.50IN
WIND...70MPH
 
$$

Saunders
848 
WWUS51 KCLE 142312 RRA
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
712 PM EDT Sun Apr 14 2019

PAC039-049-150000-
/O.CON.KCLE.SV.W.0026.000000T0000Z-190415T0000Z/
Erie PA-Crawford PA-
712 PM EDT Sun Apr 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR ERIE AND CRAWFORD COUNTIES...

At 711 PM EDT, severe thunderstorms were located along a line 
extending from near Erie to Edinboro, moving northeast at 60 mph. At 
711 PM, public reports ping pong ball size hail near Edinboro.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Erie, Meadville, Edinboro, Titusville, North East, Union City,
Girard, Cambridge Springs, Waterford, Albion, Linesville, Wattsburg,
Adamsville, Canadohta Lake, Pymatuning Central, Riceville,
Harmonsburg, Northwest Harborcreek, Lincolnville and Guys Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for northeastern
Ohio. A Tornado Watch also remains in effect until 300 AM EDT for
northwestern Pennsylvania.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4162 7961 4162 7982 4149 8000 4150 8052
      4198 8051 4204 8031 4212 8013 4213 8015
      4214 8009 4215 8011 4214 8014 4217 8012
      4217 8008 4215 8010 4215 8006 4227 7978
      4201 7976 4199 7961
TIME...MOT...LOC 2311Z 221DEG 52KT 4222 8012 4188 8015 

HAIL...1.50IN
WIND...70MPH
 
$$

Saunders
394 
WWUS51 KCLE 142334
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
734 PM EDT Sun Apr 14 2019

PAC039-049-150000-
/O.CON.KCLE.SV.W.0026.000000T0000Z-190415T0000Z/
Erie PA-Crawford PA-
734 PM EDT Sun Apr 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR ERIE AND CRAWFORD COUNTIES...

At 734 PM EDT, severe thunderstorms were located along a line
extending from 16 miles northwest of Westfield to 6 miles south of
North East, moving northeast at 60 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Erie, Meadville, Edinboro, Titusville, North East, Union City,
Cambridge Springs, Waterford, Wattsburg, Canadohta Lake, Riceville,
Northwest Harborcreek, Lincolnville, Guys Mills, Harborcreek,
Lawrence Park, Wesleyville, Cochranton, Saegertown and Hydetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 AM EDT for northwestern
Pennsylvania.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4162 7961 4162 7982 4149 8000 4150 8030
      4205 8028 4212 8013 4213 8015 4214 8009
      4215 8011 4214 8014 4217 8012 4217 8008
      4215 8010 4215 8006 4227 7978 4201 7976
      4199 7961
TIME...MOT...LOC 2334Z 221DEG 52KT 4247 7983 4213 7986 

HAIL...1.50IN
WIND...70MPH
 
$$

Saunders
086 
WWUS51 KCLE 150005
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
805 PM EDT Sun Apr 14 2019

PAC039-049-150014-
/O.EXP.KCLE.SV.W.0026.000000T0000Z-190415T0000Z/
Erie PA-Crawford PA-
805 PM EDT Sun Apr 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR ERIE AND CRAWFORD COUNTIES HAS
EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 300 AM EDT for northwestern
Pennsylvania.

LAT...LON 4162 7961 4162 7982 4149 8000 4150 8030
      4205 8028 4212 8013 4213 8015 4214 8009
      4215 8011 4214 8014 4217 8012 4217 8008
      4215 8010 4215 8006 4227 7978 4201 7976
      4199 7961
TIME...MOT...LOC 0004Z 221DEG 52KT 4278 7946 4244 7950 

$$

Saunders

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 4:34 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 14, 4:34 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Cleveland OH
434 PM EDT Sun Apr 14 2019

.SYNOPSIS...
Low pressure over northern ohio will move northeast of the
region this evening and reach upstate New York by Monday
morning. Monday afternoon, high pressure will move into the
region from the south and west. Tuesday the high will build to
our southeast as low pressure moves into the central plains. A
warm front will extend east into northern Ohio. Wednesday the
front will remain stalled in the area as the low moves to Iowa.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Low pressure in southwest Ohio will move northeast through early
evening lifting a warm front north into the region. A cold front
will follow the low. Expect thunderstorms to develop late this
afternoon and early this evening central and east with light
rain likely far northwest in the cool air. Favorable cape and
shear suggest some storms may become severe with downburst winds
the most likely threat although there is a chance of tornadoes
as well. Late this evening flow will turn northwest behind the
low. Models show wrap around moisture overspreading the region
overnight and would expect light rain to persist through the
night in the wake of the low. Will continue a rain chance for
northeast OH and nwrn PA Monday morning and then dry out the
forecast for the afternoon as high pressure builds in.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
The main weather maker in the short term will be a warm front
that moves into the area Tuesday and remains nearly stationary
into Wednesday before lifting slightly into northeast OH/nwrn PA
Wednesday afternoon Wednesday night. The front should lift
north Thursday as low pressure approaches from the west.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
Thursday through Saturday, low pressure will move through the
lower Great Lakes and northern Ohio Valley. High pressure will
build in for Sunday. Will have chance to likely pops much of the
area Thursday night through Saturday.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
Low pressure will move northeast across northern Ohio this
afternoon. Expect mainly rain and IFR conditions across
northwest Ohio. Central and east into nwrn PA expect convection
to develop this afternoon and linger into early evening. Expect
conditions to be IFR in convection. IFR conditions with light
rain to overspread the area overnight in west to northwest flow.
Conditions improving to VFR on Monday.

OUTLOOK...Non-VFR possible Monday night into Wednesday. Monday
night winds and waves drop back below small craft criteria.

&&

.MARINE...
Will extend the coastal flood warning given current ongoing
flooding. Will also extend small craft into the evening for the
western most zone. Monday night winds and waves drop pack below
small craft levels. Current indications are that winds and waves
will remain diminished through mid week. Southerly winds will
increase to 15 to 20 knots Thursday into Friday but highest
waves will remain well offshore.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lakeshore Flood Warning until 10 PM EDT this evening for
     OHZ003-007>009.
PA...None.
MARINE...Small Craft Advisory until 10 PM EDT Monday for LEZ145>149.
     Small Craft Advisory until 10 PM EDT this evening for LEZ142.
     Small Craft Advisory until 4 PM EDT Monday for LEZ143-144.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...TK
AVIATION...TK
MARINE...TK
Hazardous weather outlook, Apr 14, 4:20 AM EDT, 14 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
420 AM EDT Sun Apr 14 2019

OHZ003-007-008-150830-
Lucas-Ottawa-Sandusky-
420 AM EDT Sun Apr 14 2019

...LAKESHORE FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS AFTERNOON...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ006-017-150830-
Wood-Hancock-
420 AM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142-143-162-163-150830-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
420 AM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ009-150830-
Erie-
420 AM EDT Sun Apr 14 2019

...LAKESHORE FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS AFTERNOON...

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Watch.

There is a slight risk for severe thunderstorms today. The main
threats will be strong damaging winds, large hail, and possibly a
tornado.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010>014-018>023-027>033-036>038-047-089-PAZ001>003-150830-
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Seneca-Huron-Medina-
Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
420 AM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

There is an enhanced risk for severe thunderstorms southeast of a
line from Knox County to Wayne, Summit, Portage, and Trumbull
Counties. Otherwise, to the northwest and north of this line there is
a slight risk for severe thunderstorms.

A warm front is expected to move north of the area and the
atmosphere will become unstable and has the potential to support the
threat for strong damaging winds, large hail, and even tornadoes;
especially in the enhanced threat area.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LEZ061-144>149-164>169-150830-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
420 AM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

There is a slight risk for severe thunderstorms today. Strong
thunderstorm winds and large hail are possible. There is also the
possibility for a tornadic waterspout.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 14, 5:56 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
556 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     2 N SAVANNAH            40.99N 82.37W
04/14/2019                   ASHLAND            OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

&&

RC
Local storm report, Apr 14, 6:04 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
604 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND DMG     2 SSE BRADY LAKE        41.14N 81.31W
04/14/2019                   PORTAGE            OH   PUBLIC

            DOWNED TREES AND POWER LINES.

&&

RC
Local storm report, Apr 14, 6:08 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
608 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             4 SSE RAVENNA           41.10N 81.22W
04/14/2019  E0.70 INCH       PORTAGE            OH   PUBLIC

&&

RC
Local storm report, Apr 14, 6:13 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
613 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TSTM WND DMG     3 NW HILLS AND DALES    40.86N 81.48W
04/14/2019                   STARK              OH   PUBLIC

            DAMAGE TO HOUSE AND DOWNED TREE.

&&

RC
Local storm report, Apr 14, 6:14 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
614 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             RAVENNA                 41.16N 81.24W
04/14/2019  E1.00 INCH       PORTAGE            OH   PUBLIC

&&

RC
Special weather statement, Apr 14, 6:15 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
615 PM EDT Sun Apr 14 2019

OHZ029-036-037-047-142300-
Marion-Richland-Morrow-Knox-
615 PM EDT Sun Apr 14 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RICHLAND...SOUTHEASTERN
MARION...MORROW AND NORTHERN KNOX COUNTIES...

At 615 PM EDT, a strong thunderstorm was located over Cardington, or
near Mount Gilead, moving northeast at 60 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Mansfield, Mount Gilead, Ontario, Lexington, Fredericktown,
Cardington, Bellville, Ashley, Chesterville, Waterford, Butler,
Edison, Marengo, Fulton, North Liberty and Shauck.

LAT...LON 4037 8294 4041 8293 4042 8300 4047 8308
      4071 8275 4071 8273 4074 8272 4079 8265
      4058 8234 4056 8233 4056 8229 4052 8224
      4035 8289
TIME...MOT...LOC 2215Z 240DEG 51KT 4048 8291

Griffin

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 6:19 PM EDTTornado WarningCLECrawford41 min
Apr 14, 6:59 PM EDTTornado WarningCLECrawford, Erie46 min
Apr 14, 7:10 AM EDTLakeshore Flood WarningCLEErie, Lucas, Ottawa, Sandusky13 hr
Apr 14, 3:55 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot27 min
Apr 14, 4:12 PM EDTSevere Thunderstorm WarningCLEAshland, Knox, Morrow, Richland50 min
Apr 14, 4:15 PM EDTTornado WarningCLECrawford, Marion, Morrow, Wyandot32 min
Apr 14, 4:25 PM EDTSpecial Weather StatementCLEHancock35 min
Apr 14, 4:39 PM EDTTornado WarningCLEHuron, Richland22 min
Apr 14, 4:48 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Summit, Wayne42 min
Apr 14, 4:59 PM EDTTornado Warning Tornado observedCLEAshland, Huron, Lorain, Medina, Richland28 min
Apr 14, 5:01 PM EDTTornado WarningCLEStark, Summit, Wayne29 min
Apr 14, 5:26 PM EDTTornado WarningCLEPortage, Stark, Summit34 min
Apr 14, 5:29 PM EDTSevere Thunderstorm WarningCLEStark31 min
Apr 14, 5:35 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina20 min
Apr 14, 5:42 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage18 min
Apr 14, 5:51 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake26 min
Apr 14, 5:55 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Portage, Trumbull50 min
Apr 14, 5:57 PM EDTSpecial Marine WarningCLE63 min
Apr 14, 5:57 PM EDTSevere Thunderstorm WarningCLEMahoning, Stark48 min
Apr 14, 6:15 PM EDTSpecial Weather StatementCLEMorrow45 min
Apr 14, 6:35 PM EDTSevere Thunderstorm WarningCLEAshland, Knox, Morrow, Richland43 min
Apr 14, 6:43 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull28 min
Apr 14, 6:56 PM EDTSpecial Marine WarningCLE56 min
Apr 14, 7:28 PM EDTAreal Flood AdvisoryCLEStark, Summit4 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2019Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.